# SDR MASA20210302062

- Difficulty date: February 24, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR BEAM [ UPPER FLANGE] IN STA. FS= 280 AT PAX CABIN FWD WET AREA|NEW BEAM IN STA FS-280 AT PAX CABIN FWD WET AREA WAS INSTALLED PER CRJ900 SRM-51-42-06-001-001-A01
